# SDR TWAA9737005

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 125-133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-9, FOUND THREE .5 INCH CRACK IN FUSELAGE SKIN, STATION 125-133, LONGERON 28L.  REPAIRED PER ARA 11130. (M)
